# SDR DALA2025041602960

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN FWD EDGE SIDE BTW BEAM #1 TO #2 AT AFT CARGO COMPARTMENT DOOR. SUMMARY OF NRC-00139: INNER PAN FWD EDGE SIDE BTW BEAM #1 TO #2 AT AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER ERA 623951-14 REV ORIGINAL. ASSOCIATED ER/A 14-623951 ADDED FOR AC 9547. (LP #0916072)
